# SDR 20010514CW007

- Difficulty date: April 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N2900B
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970338
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 96212000
- Condition: Corroded
- Location: Rudder
- Part time: 9,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RUDDER TORQUE TUBE DUE TO ELONGATED HOLE AT BOTTOM FOR RUDDER HORN.  UPON DISASSEMBLY FOUND PART SEVERLY RUSTED AND CORROSION ON ADJACENT RIBS AND SKINS.  CAUSE FROM WATER ACCUMULATION AND POOR CORROSION PREVENTION ON PART.  NOTE:  SKINS AND RIBS HAD NO PRIMER AND THE TORQUE TUBE IS STEEL.
